# SDR QXEA200600015

- Difficulty date: January 6, 2006
- Submitted: January 9, 2006
- Operation: Air carrier
- Aircraft: N356PH
- Make and model: Dhav DHC8202
- Aircraft serial: 502
- Aircraft time: 18,902 hours, 27,333 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Switch
- Part number: 7G773
- Part serial: 5395
- Condition: Malfunctioned
- Location: Rudder
- Part time: 28 hours, 39 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2104, AFTER PUSHBACK, PRIOR TO TAXI RUDDER FULL PRESSURE CAUTION LIGHT WAS NOTED.  MAINTENANCE REPLACED NR 1 SYSTEM RUDDER PRESSURE WARNING SWITCH.  PERFORMED FUNCITON TEST OF THE RUDDER CONTROL HYDRAULIC SYSTEM FOR PROPER OPERATION.  TEST GOOD.  AIRCRAFT RETURNED TO SERVICE.
